Association of antineoplastic drug handling with acute adverse effects in pharmacy personnel.
The relationship between occupational exposure to antineoplastic drugs and the presence of acute symptoms of exposure was investigated by questionnaire. Data were derived from a questionnaire distributed to 8566 pharmacists, pharmacy technicians, nurses, and nurse aids at 57 member institutions of the National Surgical Adjuvant Breast and Bowel Project nationwide. Of the 4659 respondents (54%), 1057 were pharmacists or pharmacy technicians; after exclusions, the sample size was 738. Data were collected on four handling activities: mixing of antineoplastic drugs, administering these drugs, cleaning up spills, and handling patient excreta. Information on mixing was divided into dose, duration, use of protection, and reported skin contact. Respondents indicated which of 27 acute symptoms they had experienced during the past three months. Handling of antineoplastics was associated with a small but significant increase in the number of symptoms compared with controls; reported skin contact was the most important predictor of symptoms. The number of doses handled and the extent of protection were significantly associated with the number of symptoms, but their effect was not independent of that of skin contact. Body mass was significantly associated with the number of symptoms in women but not men. Pharmacists and technicians who handle antineoplastic drugs reported more symptoms associated with exposure than did those who do not handle such agents. All available protective measures should be used.
- 원문이 없습니다.
- 원문이 없습니다.
유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.
원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.
NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.
- 이 논문과 함께 출판된 논문 + 더보기